# SDR SWAA2023021603045

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 51,885 hours, 28,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARRROW.<[01] REMOVED AND REPLACED LENS IAW CMM 25-31-03;[02] INSPECTED
